# SDR SWAA2014110433678

- Difficulty date: September 23, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 87,787 hours, 69,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546568551
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z STIFFENER CRACKED ON FWD FLANGE AT BS 1016 STRINGER 15L.  REPAIRED Z STIFFENER IAW EA.
